# SDR USAA2013032200002

- Difficulty date: March 21, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 60,792 hours, 23,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - EMERGENCY FLOOR MOUNTED TRACK LIGHTS LOOSE AT ROW 11-12.  SECURED FLOOR TRACK LIGHT STRIP AT ROW 11-12.
